# SDR R61A201208120419

- Difficulty date: August 12, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,483 hours, 16,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  MAINTENANCE LUBED FORWARD DOOR MECHANISMS.  PERFORMED ADJUSTMENT TEST.  OPS CHECK GOOD.  REF EMB-170/175 AMM 52-11-00.
